| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had sticky buttons and rejects new battery.The customer¿s blood glucose was unknown at the time of incident.The customer also state that insulin pump had scratches on the screen in bright light had to tilt to read the values.The customer also state that the back light was not as bright as previous and insulin pump rewinds more than once and also state that the insulin pump lost setting during a battery change less than five minutes.The insulin pump will not be returned for analysis.